Chatterjea, S. K.
On a generalization of Laguerre polynomials
Rendiconti del Seminario Matematico della Università di Padova, Tome 34 (1964) , p. 180-190
Zbl 0126.28402 | MR 166421
URL stable : http://www.numdam.org/item?id=RSMUP_1964__34__180_0

Bibliographie

[1] S.K. Chatterjea: A generalization of Laguerre polynomials, Communicated to the Canad. Jour. Math.

[2] Franck J. Palas: A Rodrigues' formula, Amer. Math. Monthly, Vol. 66 (1959), pp. 402-404. MR 131584 | Zbl 0089.28001

[3] I.J. Schwatt: An introduction to the operations with series, Philadelphia, 1924. JFM 50.0151.01

[4] S.K. Chatterjea: Operational formulae for certain classical polynomials, I, to appear in the Quart. Jour. Math. (Oxford). MR 152687 | Zbl 0118.29204

[5] L. Carlitz: A note on Laguerre polynomials, Michigan Math. Jour. Vol. 7 (1960), pp. 219-223. MR 120405 | Zbl 0097.05602

[6] H.W. Gould, and A.T. Hopper: Operational formulas connected with two generalizations of Hermite polynomials, Duke Math. Jour. Vol. 29 (1962), pp. 51-64. MR 132853 | Zbl 0108.06504

[7] J.L. Burchnall: A note on the polynomials of Hermite. Quart. Jour. Math. (Oxford), Vol. 12 (1941), pp. 9-11. JFM 67.0236.03 | MR 5177